MathSciNet Relay Station
MathSciNet bibliographic data
MR1912286 37J10 (37D50 37E10 70H99)
Tabachnikov, Serge Dual billiards in the hyperbolic plane. Nonlinearity 15 (2002), no. 4, 1051–1072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement